Volume 16, Number 5
Previous Issue Next Issue

Zhong-ci Shi & Zheng-hui Xie

J. Comp. Math., 16 (1998), pp. 385-394

Preview Full PDF 190 1921 Abstract

Hui Feng & Long-jun Shen

J. Comp. Math., 16 (1998), pp. 395-402

Preview Full PDF 181 1847 Abstract

Bai-sheng Wu & K. Tassilo

J. Comp. Math., 16 (1998), pp. 403-416

Preview Full PDF 189 1887 Abstract

Jian Li, Ben-yu Guo & Wei-ming Cao

J. Comp. Math., 16 (1998), pp. 417-436

Preview Full PDF 191 1899 Abstract

Gong-yan Lei

J. Comp. Math., 16 (1998), pp. 437-444

Preview Full PDF 193 1901 Abstract

Tian-zi Jiang

J. Comp. Math., 16 (1998), pp. 445-456

Preview Full PDF 182 1838 Abstract

Zi-cai Li

J. Comp. Math., 16 (1998), pp. 457-480

Preview Full PDF 195 1899 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard